Moebius Planes with Locally Euclidean Circles Are Flat.
Mathematische Annalen, Tome 201 (1973), pp. 149-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__201_162381,
author = {Hansjoachim Groh},
title = {Moebius {Planes} with {Locally} {Euclidean} {Circles} {Are} {Flat.}},
journal = {Mathematische Annalen},
pages = {149--156},
year = {1973},
volume = {201},
zbl = {0234.50021},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__201_162381/}
}
Hansjoachim Groh. Moebius Planes with Locally Euclidean Circles Are Flat.. Mathematische Annalen, Tome 201 (1973), pp. 149-156. http://geodesic.mathdoc.fr/item/MAN_1973__201_162381/